# SDR SIMA201812108007

- Difficulty date: November 28, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR20 FLOOR PROXIMITY LIGHT #1 WIRES BROKEN CONNECTORS-C/A-REPAIRED FR 20  FLOOR PROXIMITY LIGHT #1 WIRES  IAW EMB 145 SWPM 20-21-00. FOUND DURING OPEN UP.
